# SDR CA031015005

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 37,443 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Part number: J5500
- Condition: Smoke
- Location: Video System Con
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) VIDEO TRANSCOM POWER BOX WAS SMOKING ON GROUND.  NO OTHER DAMAGE FOUND.  UNIT REPLACED AND ALL CHECKS NORMAL
